# SDR ASAA9980262

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Rows 13-16
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA  DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 13 THROUGH 16 WERE FOUND INOPERATIVE.  RECONNECTED CONNECTOR TO LIGHT ASSEMBLY IN FLOOR TRACK AND LIGHTS OPERATED NORMALLY.  (X)
